Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How do I get rid of rashes during periods ?

is whisper ultra a good sanitary pad for use during periods n please suggest how to get rid of rashes during periods
Asked On : Thu, 29 Sep 2011
Answers:  2 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Nappy rashes that develop during periods is mainly due to the wetness of the area. Try to change the pads more frequently. If the problem is severe then you can use vaginal tampoons during your periods. Use 1% hydrocortisone gel on the affected area with a zinc oxide and urea based cream.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 1 Oct 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Whisper is good if it suits to you.rashes are due to hormonal can apply calamine lotion,aloevera gel.if it is associated with itching than also take levocetrizine.take extra care for local hygiene.drink more water and other liquids.
consult your gynecologist for better guidance and medical management.
Answered: Fri, 30 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor